# SDR CA080523002

- Difficulty date: May 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 16,602 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: AN17420
- Condition: Broken
- Location: Stab Bar Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING ADI, AME DISCOVERED THAT A STAB BAR DAMPER TUBE ASSY P/N: 204-010-925-009 AND A DAMPER LEVER P/N: 212-010-301-001 WERE MISSING. IT APPEARS THAT THE TUBE ASSY UPPER BOLT P/N: AN174-20 BROKE OFF FIRST AND WAS THE CONTRIBUTING FACTOR OF THE DAMAGE.  THE REMAINS OF SUBJECT BOLT (NUT WASHER AND SHANK WILL BE SENT FOR INVESTIGATION/ANALYSIS FOR POSSIBLE METAL FATIGUE AND/OR CORROSION. (REMAINS OF SUBJECT BOLT WERE STILL IN STAB BAR FRAME, INBOARD SIDE)  STAB BAR DAMPER P/N: 204-010-937-009 WILL BE REPLACED AS A PRECAUTIONARY MEASURE AND SENT FOR INSVESTIGATION AS WELL FOR A POSSIBLE INTERNAL FAILURE/SEIZURE WHICH MIGHT HAVE CONTRIBUTED TO SUBJECT BOLT FAILURE.  STAB BAR DAMPER TUBE RIGGING FOR POSSIBLE BOTTOMING HAS NOT BEEN EVALUATED AT THIS TIME BUT WILL BE C/O DURING REPAIRS. (TC NR 20080523002)
